×

zbMATH — the first resource for mathematics

Wiener’s criterion for divergence form parabolic operators with \(C^ 1\)- Dini continuous coefficients. (English) Zbl 0705.35057
A Wiener’s criterion is proved for a general second-order parabolic operator with minimal smoothness assumptions on the coefficients.
Reviewer: G.Aniculăesei

MSC:
35K20 Initial-boundary value problems for second-order parabolic equations
31B15 Potentials and capacities, extremal length and related notions in higher dimensions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. G. Aronson, Non-negative solutions of linear parabolic equations , Ann. Scuola Norm. Sup. Pisa (3) 22 (1968), 607-694. · Zbl 0182.13802 · numdam:ASNSP_1968_3_22_4_607_0 · eudml:83474
[2] C. Constantinescu and A. Cornea, Potential Theory on Harmonic Spaces , Springer-Verlag, Berlin, 1972. · Zbl 0248.31011
[3] L. C. Evans and R. F. Gariepy, Wiener’s criterion for the heat equation , Arch. Rational Mech. Anal. 78 (1982), no. 4, 293-314. · Zbl 0508.35038 · doi:10.1007/BF00249583
[4] B. Fuglede, On the theory of potentials in locally compact spaces , Acta Math. 103 (1960), 139-215. · Zbl 0115.31901 · doi:10.1007/BF02546356
[5] N. Garofalo and E. Lanconelli, Wiener’s criterion for parabolic equations with variable coefficients and its consequences , Trans. Amer. Math. Soc. 308 (1988), no. 2, 811-836. · Zbl 0698.31007 · doi:10.2307/2001104
[6] N. Garofalo and E. Lanconelli, Asymptotic behavior of fundamental solutions and potential theory of parabolic operators with variable coefficients , Math. Ann. 283 (1989), no. 2, 211-239. · Zbl 0638.35003 · doi:10.1007/BF01446432 · eudml:164505
[7] E. Lanconelli, Sul problema di Dirichlet per l’equazione del calore , Ann. Mat. Pura Appl. (4) 97 (1973), 83-114. · Zbl 0277.35058 · doi:10.1007/BF02414910
[8] E. Lanconelli, Sul problema di Dirichlet per equazioni paraboliche del secondo ordine a coefficienti discontinui , Ann. Mat. Pura Appl. (4) 106 (1975), 11-38. · Zbl 0321.35043 · doi:10.1007/BF02415021
[9] E. Lanconelli, Sul confronto della regolarità dei punti di frontiera rispetto ad operatori lineari parabolici diversi , Ann. Mat. Pura Appl. (4) 114 (1977), 207-227. · Zbl 0361.35032 · doi:10.1007/BF02413787
[10] W. Littman, G. Stampacchia, and H. Weinberger, Regular points for elliptic equations with discontinuous coefficients , Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 43-77. · Zbl 0116.30302 · numdam:ASNSP_1963_3_17_1-2_43_0 · eudml:83299
[11] J. Moser, A Harnack inequality for parabolic differential equations , Comm. Pure Appl. Math. 17 (1964), 101-134. · Zbl 0149.06902 · doi:10.1002/cpa.3160170106
[12] I. Petrowsky, Zur ersten Randwertaufgabe der Wärmeleitungsgleichung , Compositio Math. 1 (1935), 383-419. · Zbl 0010.29903 · numdam:CM_1935__1__383_0 · eudml:88581
[13] N. Wiener, The Dirichlet problem , J. Math. and Phys. 3 (1924), 127-146. · JFM 51.0361.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.